# SDR 2003FA0000760

- Difficulty date: June 3, 2003
- Submitted: July 30, 2003
- Operation: General aviation
- Engine: Iae V2500A1
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 2A0847
- Part serial: PGGUAH9304
- Condition: Corroded
- Location: Nr 4 Bearing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PART RECEIVED FROM REPAIR STATION FOR FPI IAW IAE V2500A1A5 (REV 53) AND V2500D5 (REV 35), ATA 72-43-20, TASK 70-23-02-230-501.  PART REJECTED AT FPI FOR HOLES AND PITS ON INNER GROVE.
